The intestinotrophic peptide, GLP-2, counteracts the gastrointestinal atrophy in mice induced by the epidermal growth factor receptor inhibitor, erlotinib, and cisplatin
Research output: Contribution to journal › Journal article › Research › peer-review
Erlotinib, an epidermal-growth-factor receptor inhibitor, belongs to a new generation of targeted cancer therapeutics. Gastrointestinal side-effects are common and have been markedly aggravated when erlotinib is combined with cytostatics. We examined the effects of erlotinib alone and combined with the cytostatic, cisplatin, on the gastrointestinal tract and examined whether glucagon-like peptide-2 (GLP-2), an intestinal hormone with potent intestinotrophic properties, might counteract the possible damaging effects of the treatments.
|Journal||Digestive Diseases and Sciences|
|Number of pages||12|
|Publication status||Published - 1 Oct 2010|
- Animals, Antineoplastic Agents, Atrophy, Body Weight, Cisplatin, Dose-Response Relationship, Drug, Drug Interactions, Female, Gastroenteritis, Gastrointestinal Tract, Glucagon-Like Peptide 2, Mice, Mice, Inbred Strains, Protein Kinase Inhibitors, Quinazolines